# SDR CALA2024071102009

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 125,774 hours, 19,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5315-01152 OP001 - 1EA FASTENER HOLE FOUND CRACK ON L1 DOOR CUTOUT AFT CORNER AREA , DETAILS REFER TO ATTACHED REPORT TRANSFER REF HXWO 3270748.  L1 DOOR CUTOUT AFT LOWER CORNER LH FUSELAGE SKIN INTERIM REPAIRED AS PER ECRA 5310-08353 REV - PART 1 INTERIM REPAIR ATTACHED FORM 44.0008 ITEM 1 TO ITEM 52.
